Skip to Content

I been on suboxon for 1 yr is this going to be harder to kick then pain meds?

Responses (1)

Anonymous 18 Jan 2010

If you have only been on it one year and on a small dose, probably not extremely hard. I started on it almost 2 years ago on 12 milligrams and am now at 2 milligrams working on going to 1 and have notice no problems. You will have to taper it down and there are a couple of ways listed here in the suboxone support group posts. I started cutting my dose into halves and took half in the morning and half in the afternoon. Then after 4 weeks, i stopped the second dose, but, each person is different and it has alot of factors. The worse that can happen with the way I do it is that you have to take the second dose in the afternoon and you can even take a smaller than half of the dose. It is a long acting opiate so you may find that going longer in between doses helps also. read some of the posts in the suboxone question group, but, don't let it scare you. You have been on it really a fairly short time. My counselor swears that your neurotransmitters usually can repair themselves and I know for a fact that walking and other light exercise help to reboot the neurotransmitter and receptor sites in the brain. A support group and counselor will help keep you focused on getting off and you shouldn't try to get off at a dose higher than .25 milligrams. When you have tapered it that low, you are supposed to start skipping days in between doses and increasing the exercise to reboot your own pain relieving system in your brain.

Anonymous 18 Jan 2010

Keep your faith strong. My plan today is to break my 2 milligram pills into 1/4s and take 1 milligram this morning ( which i have done) and . 5 milligrams this afternoon. I tried taking just 1 milligram for 2 days running and I woke up the 3rd night at 4 am with a little restless leg, nothing too bad, but, I knew I would be more comfortable if I took another 1 milligram. I went right back to sleep and was fine. Suboxone remains on the receptor sites for a few days in most people. I will say some huge Prayers for you and wish you all the luck in the world and am confident you can do this. Positive thinking helps alot. You can take advil also while you are on suboxone for little pains and if they go away, it was not withdrawal that caused that little pain.

Anonymous 18 Jan 2010

Thank you , will do.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions